American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11K55) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] G. A. Edgar and Chris Miller. Borel subrings of the reals. Proc. Amer. Math. Soc. 131 (2003) 1121-1129. MR 1948103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Nakhlé H. Asmar and Radhakrishnan Nair. Certain averages on the ${\bf a}$-adic numbers . Proc. Amer. Math. Soc. 114 (1992) 21-28. MR 1087460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] K. J. Falconer. On a problem of Erd\H os on sequences and measurable sets . Proc. Amer. Math. Soc. 90 (1984) 77-78. MR 722418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1